English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56999/90690 (63%)
Visitors : 12421790      Online Users : 46
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41687


    Title: Electrical interaction between two rod-like particles covered by an ion-penetrable membrane in a water–oil interface
    Authors: Hsu, Jyh-ping;Jiang, Ji-ming;曾琇瑱;Tseng, Shio-jenn
    Contributors: 淡江大學數學學系
    Keywords: Electrical double layer;Poisson–Boltzmann equation;Conformal mapping;Green function;Water–oil interface
    Date: 2003-01-01
    Issue Date: 2010-01-28
    Publisher: Elsevier
    Abstract: The electrical interaction between two long, parallel rod-like particles in a water–oil interface is investigated based on a Green function method, which is applicable to a system containing particles with different physical parameters. This is a highly desirable feature from practical considerations. We consider the case where each particle is covered by a membrane, and assumes a general class of shapes. This extends previous results in the literature in that they can be recovered as the special cases of the present model. We show that: (1) The higher the ionic strength in bulk water phase, the less stable the system concerned. (2) The closer the shape of the particles to a cylinder, the more stable the system under consideration. (3) The larger the fraction of particle immersed in the water phase, the greater the electrical interaction force. (4) The electrical interaction force increases with the increase in both the surface potential ratio between two particles and the fixed charge density in the membrane.
    Relation: Colloids and Surfaces B: Biointerfaces 27(1), pp.49-58
    DOI: 10.1016/S0927-7765(02)00039-5
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown247View/Open
    index.html0KbHTML16View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback